04 APR 2014

Bridging the Gap between Science and Politics - Third Meeting of the World Congress for Freedom of Scientific Research (First day)

CONGRESSO | - Roma - 09:34 Durata: 7 ore 35 min
A cura di Bretema e Enrica Izzo
Player
Third Meeting of the World Congress for Freedom of Scientific Research under the patronage of the Presidency of the Council of Ministers, the Chamber of Deputies, the Ministry of Foreign Affairs, the Ministry of Health and the City of Rome.

Registrazione video di "Bridging the Gap between Science and Politics - Third Meeting of the World Congress for Freedom of Scientific Research (First day)", registrato a Roma venerdì 4 aprile 2014 alle ore 09:34.

L'evento è stato organizzato da Associazione Luca Coscioni per la libertà di ricerca scientifica e Partito Radicale Nonviolento Transnazionale
e Transpartito.

Sono intervenuti: Roberto Giachetti (vice President of the Italian Chamber of Deputies, Partito Democratico), Stefania Giannini (minister of Education, Universities and Research, Scelta Civica con Monti per l'Italia), Maurizio Gasparri (vice President of the Senate of Italian Republic, Forza Italia - Il Popolo della Libertà - Berlusconi Presidente), Charles Sabine (former war correspondent, NBC News), Emma Bonino (former Minister for Foreign Affairs (Italy)), Taieb Baccouche (former Minister of Education (Tunisia)), Marco Cappato (World Congress Coordinator, Associazione Luca Coscioni per la libertà di ricerca scientifica), Andrea Boggio (assistant Professor of Legal Studies, Bryant University, Associazione Luca Coscioni per la libertà di ricerca scientifica), Richard Stallman (president Free Software Foundation), Krista Varantola (finnish Advisory Board on Research Integrity, Council of Finnish Academies), Roberto Bertollini (chief Scientist and World Health Organization Representative to the European Union), Maciej Nalecz (director of the Division of Basic & Engineering Sciences, UNESCO), Luciano D'Amico (dean, University of Teramo (Italy)), Carla Rossi (european Parliament representative), Fabrizio Bocchino (senator of Italian Republic, Misto), Giulio Cossu (professor of Regenerative Medicine at the Institute of Inflammation of the University of Manchester, Associazione Luca Coscioni per la libertà di ricerca scientifica), Dario Parazzoli (member of the Association Pro - Test Italia), Marisa Jaconi (department of Pathology, University of Geneva, Associazione Luca Coscioni per la libertà di ricerca scientifica), Tonina Cordedda (member of the General Council, Associazione Luca Coscioni per la libertà di ricerca scientifica), Benedetto Della Vedova (undersecretary of State for Foreign Affairs (Italy), Scelta Civica con Monti per l'Italia), David Nutt (former advisor on drugs policy to the British Government), Mirella Parachini (gynaecologist, Luca Coscioni Association, Associazione Luca Coscioni per la libertà di ricerca scientifica), Filomena Gallo (secretary, Luca Coscioni Association, Associazione Luca Coscioni per la libertà di ricerca scientifica), Emilia De Biasi (committee on Health, Senate of the Republic (Italy), Partito Democratico), Oliver Brustle (professor of Reconstructive Neurobiology, University of Bonn Medical Center), Clara Sattler De Sousa E Brito (patent Attorney, Visiting Professor, Catholic University Lisbon (Portugal)), Ana Virginia Calzada (former President, Constitutional Room of the Supreme Court of Justice (Costa Rica)), Mirella Parachini (ginecologa, membro dell'Associazione Luca Coscioni per la libertà di ricerca scientifica, Radicali Italiani), Joep Geraedts (ESHER Chairman, the Netherlands), Luca Gianaroli (ESHRE chairman elect, Italy, Associazione Luca Coscioni per la libertà di ricerca scientifica), Siladitya Bhattacharya (professor), Alan Handyside (head of the Preimplantation Genetics at BlueGnome), Karen Sermon (researcher), Heidi Mertes (researcher).

Tra gli argomenti discussi: Aborto, Animali, Asia, Associazioni, Australia, Autodeterminazione, Belgio, Bioetica, Biologia, Cellule Staminali, Cina, Contraccezione, Corte Costituzionale, Corte Europea Dei Diritti Dell'uomo, Corte Interamericana Dei Diritti Umani, Corte Suprema Americana, Coscioni, Costa Rica, Cultura, Danimarca, Democrazia, Diritti Civili, Diritti Umani, Donna, Droga, Embrione, Europa, Eutanasia, Fecondazione Assistita, Genetica, Gran Bretagna, Iii, Informazione, Integralismo, Irlanda, Istituzioni, Istruzione, Italia, Laicita', Liberta' Di Cura, Malattia, Mass Media, Medici, Medicina, Messico, Ministeri, Obama, Ogm, Olanda, Onu, Politica, Privacy, Procreazione, Proibizionismo, Qualita' Della Vita, Religione, Ricerca, Salute, Sanita', Scienza, Scuola, Societa', Stamina, Sterilita', Storia, Sviluppo, Svizzera, Tecnologia, Texas, Undcp, Unione Europea, Universita', Usa, Vannoni, Vivisezione, Welfare.

La registrazione video del congresso ha una durata di 7 ore e 35 minuti.

Questo contenuto è disponibile anche nella sola versione audio.

leggi tutto

riduci

  • Institutional greetings

  • Opening Session

  • Roberto Giachetti

    vice President of the Italian Chamber of Deputies (Partito Democratico)

    Chair
    9:34 Durata: 7 min 56 sec
  • Stefania Giannini

    minister of Education, Universities and Research (Scelta Civica con Monti per l'Italia)

    9:42 Durata: 7 min 16 sec
  • Maurizio Gasparri

    vice President of the Senate of Italian Republic (Forza Italia - Il Popolo della Libertà - Berlusconi Presidente)

    9:49 Durata: 4 min 32 sec
  • Introduction

  • Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    Chair
    9:54 Durata: 3 min 38 sec
  • Charles Sabine

    former war correspondent, NBC News

    Affected by Huntington's disease
    9:57 Durata: 31 min 22 sec
  • Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    10:29 Durata: 2 min 18 sec
  • Emma Bonino

    former Minister for Foreign Affairs (Italy)

    10:31 Durata: 17 min 15 sec
  • Taieb Baccouche

    former Minister of Education (Tunisia)

    10:48 Durata: 4 min 18 sec
  • Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    10:52 Durata: 3 min 7 sec
  • Presentation of the Global Index on Freedom of Research and Self-Determination, in partnership with Bryant University and Bentley University (USA)

    Andrea Boggio

    assistant Professor of Legal Studies, Bryant University (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    10:56 Durata: 20 min 55 sec
  • Thematic report: "Should We Have More Surveillance Than The USSR?"

    Richard Stallman

    president Free Software Foundation

    11:16 Durata: 27 min 41 sec
  • Bridging the gap between science and politics

    Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    Chair
    11:44 Durata: 8 min 37 sec
  • Discussion with:

  • Krista Varantola

    finnish Advisory Board on Research Integrity, Council of Finnish Academies

    11:53 Durata: 15 min 36 sec
  • Roberto Bertollini

    chief Scientist and World Health Organization Representative to the European Union

    12:08 Durata: 20 min 52 sec
  • Maciej Nalecz

    director of the Division of Basic & Engineering Sciences, UNESCO

    12:29 Durata: 9 min 29 sec
  • Luciano D'Amico

    dean, University of Teramo (Italy)

    12:39 Durata: 9 min 2 sec
  • Carla Rossi

    european Parliament representative

    12:48 Durata: 3 min 19 sec
  • Fabrizio Bocchino

    senator of Italian Republic (MISTO)

    12:51 Durata: 2 min 51 sec
  • Roberto Bertollini

    chief Scientist and World Health Organization Representative to the European Union

    12:54 Durata: 3 min 30 sec
  • Giulio Cossu

    professor of Regenerative Medicine at the Institute of Inflammation of the University of Manchester (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    Professor of Regenerative Medicine at the Institute of Inflammation and Repair of the University of Manchester
    12:57 Durata: 1 min 24 sec
  • Dario Parazzoli

    member of the Association Pro - Test Italia

    12:59 Durata: 1 min 49 sec
  • Roberto Bertollini

    chief Scientist and World Health Organization Representative to the European Union

    13:01 Durata: 2 min 32 sec
  • Marisa Jaconi

    department of Pathology, University of Geneva (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    13:03 Durata: 1 min 15 sec
  • Tonina Cordedda

    member of the General Council (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    13:04 Durata: 1 min 5 sec
  • Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    13:06 Durata: 2 min 17 sec
  • Break

    13:08 Durata: 1 ora 46 min
  • Afternoon Session

  • Institutional greeting

    Benedetto Della Vedova

    undersecretary of State for Foreign Affairs (Italy) (Scelta Civica con Monti per l'Italia)

    14:54 Durata: 16 min 34 sec
  • Defending research from fundamentalist threats

  • Giulio Cossu

    professor of Regenerative Medicine at the Institute of Inflammation of the University of Manchester (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    Chair
    15:10 Durata: 56 sec
  • Thematic report

  • "Why the international drug conventions are the worst censorship of research since the Catholic Church banned the telescope"

    David Nutt

    former advisor on drugs policy to the British Government

    15:11 Durata: 16 min 12 sec
  • Mirella Parachini

    gynaecologist, Luca Coscioni Association (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    15:28 Durata: 39 sec
  • "New styles of consumption of illegal drugs and new risks associated to it: multiple usage, health risks and the role of science in the assessment of laws"

    Carla Rossi

    european Parliament representative

    Management Board, European Monitoring Centre for Drugs and Drug Addiction
    15:28 Durata: 14 min 3 sec
  • The Courts' way: the constitutional and supranational protection of the fundamental right to freedom of research

  • Discussion with:

  • The status of the embryo at the European Courts and the Inter-American Court of Human Rights

    Filomena Gallo

    secretary, Luca Coscioni Association (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    15:42 Durata: 15 min 14 sec
  • Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    15:57 Durata: 3 min 31 sec
  • Institutional greeting

    Emilia De Biasi

    committee on Health, Senate of the Republic (Italy) (Partito Democratico)

    Chair
    16:01 Durata: 9 min 5 sec
  • Thematic report: "Fundamentalist Threats to Biomedical Research? - The Stem Cell Controversy"

    Oliver Brustle

    professor of Reconstructive Neurobiology, University of Bonn Medical Center

    16:10 Durata: 18 min 11 sec
  • Clara Sattler De Sousa E Brito

    patent Attorney, Visiting Professor, Catholic University Lisbon (Portugal)

    16:28 Durata: 24 min 2 sec
  • Ana Virginia Calzada

    former President, Constitutional Room of the Supreme Court of Justice (Costa Rica)

    16:52 Durata: 23 min 34 sec
  • Mirella Parachini

    ginecologa, membro dell'Associazione Luca Coscioni per la libertà di ricerca scientifica (Radicali Italiani)

    17:16 Durata: 8 min 23 sec
  • Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    17:24 Durata: 2 min 29 sec
  • Human embryos for health and research (session promoted by the European Society of Human Reproduction and Embryology, together with patients' Associations)

  • Joep Geraedts

    ESHER Chairman, the Netherlands

    \
    17:27 Durata: 8 min 27 sec
  • Discussion with:

  • "Reproductive health and its risks"

    Luca Gianaroli

    ESHRE chairman elect, Italy (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    17:35 Durata: 13 min 35 sec
  • "The value of assisted reproduction"

    Siladitya Bhattacharya

    professor

    17:49 Durata: 15 min 36 sec
  • "Why are human embryos needed for research?"

    Alan Handyside

    head of the Preimplantation Genetics at BlueGnome

    18:04 Durata: 17 min 53 sec
  • "Human embryonic stem cells and regenerative medicine"

    Karen Sermon

    researcher

    18:22 Durata: 17 min 43 sec
  • "The donation of human embryos for stem cell research"

    Heidi Mertes

    researcher

    Ricercatrice presso il Dipartimento di Filosofia e Scienze Morali presso il Bioethics Institute Ghent
    18:40 Durata: 12 min 29 sec
  • Marco Cappato

    World Congress Coordinator (Associazione Luca Coscioni per la libertà di ricerca scientifica)

    18:52 Durata: 2 min 57 sec